×

zbMATH — the first resource for mathematics

Categories and General Algebraic Structures with Applications

Short Title: Categ. Gen. Algebr. Struct. Appl.
ISSN: 2345-5853; 2345-5861/e
Publisher: Shahid Beheshti University, Tehran
Online: http://www.cgasa.ir/browse?_action=issue
Comments: Indexed cover-to-cover; This journal is published open access.
Documents indexed: 50 Publications since 2013
all top 5

Latest Volumes

8 No. 1 (2018)
7 No. 1 (2017)
6 No. 1 (2017)
5 No. 1 (2016)
4 No. 1 (2016)
3 No. 1 (2015)
2 No. 1 (2014)
1 No. 1 (2013)

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription